# SDR SWAA120089

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 13,485 hours, 8,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EEPLS COVER MISSING.  REMOVED AND REPLACED COVER PER MM.
